Jump to content

Has Anyone Had Any Side Efects Whiel Taking Isoniazid


Darlene
 Share

Recommended Posts

I think it's more likely a symptom of autonomic dysfunction :-P I used to sleep basically all the time when I was really struggling with POTS.

It's funny, I thought I read somewhere that it raises blood sugar! I could be wrong, I don't really remember. I do remember freaking out during the first few weeks of INH because I thought it was raising my blood sugar, but it was a different med making me sick.

Link to comment
Share on other sites

Join the conversation

You can post now and register later. If you have an account, sign in now to post with your account.

Guest
Reply to this topic...

×   Pasted as rich text.   Paste as plain text instead

  Only 75 emoji are allowed.

×   Your link has been automatically embedded.   Display as a link instead

×   Your previous content has been restored.   Clear editor

×   You cannot paste images directly. Upload or insert images from URL.

 Share

×
×
  • Create New...